# SDR AALA20130806005

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,661 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD SUPPORT CORRODED AROUND FASTENER HOLE AT STATION 987 & LBL 43.  INSTALLED REPAIR IAW SRM 53-00-51-2R-1 & AARD 53-00-00-7.
